| Model Number |
HS-002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6)2022, distributor of infutronix confirmed with the end user that the affected device will not be returned for evaluation and therefore a root cause could not be established.
Event or Problem Description
On (b)(6)2022, a distributor of infutronix reported a complaint on behalf of an end user: "the tubing was pulled out of the pump at the distal end of the cassette while receiving their therapy after the patient accidentally forgot about the pump and got up from the reclining chair to walk away." device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.